IJPAM: Volume 106, No. 3 (2016)


K.P. Chithra$^1$, Raji Pilakkat$^2$
$^1$Department of Mathematics
University of Calicut

Abstract. In this paper we find the strength of a strong fuzzy wheel graph, strong fuzzy complete bipartite graph, strong fuzzy butterfly graph, strong fuzzy bull graph and also determined the strength of a properly linked fuzzy graph with complete fuzzy graphs as its parts.

Received: October 19, 2015

AMS Subject Classification: 05C72

Key Words and Phrases: strength of fuzzy graphs, fuzzy wheel graph, fuzzy hub, fuzzy butterfly graph, n-linked fuzzy graphs, fuzzy bull graph

Download paper from here.

DOI: 10.12732/ijpam.v106i3.14 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 106
Issue: 3
Pages: 883 - 891

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).